MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 420916
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the resection block looked incredibly large and when measured the patient measured at a 3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned to depuy synthes for evaluation.The investigation could not confirm the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit r product code: 420916 lot number: tmk00044363 and no non-conformances or manufacturing irregularities were identified device history review : a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit r product code: 420916 lot number: tmk00044363 and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot, catalog, udi), g4 (pma/ 510(k)) recaptured codes.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d1, d2a, d2b.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Was there any surgical delay related to the event? if yes, how long? yes, 10 mins whilst the surgeon considered the suggested size then sized the femur and used a femur 3 sizes smaller.B.Were there any patient consequences related to the event? slightly longer anesthetic than expected.

Brand Name
TRUMATCH CT CUT GUIDE KIT R
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16311471
Report Number1818910-2023-03056
Device Sequence Number17702138
Product Code OOG
UDI-Device Identifier10603295384861
UDI-Public10603295384861
Combination Product (Y/N)N
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/07/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420916
Device Catalogue Number420916
Device Lot NumberTMK00044363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer02/28/2023
03/06/2023
03/24/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/02/2023
03/07/2023
03/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown